# SDR SWIA202002248813

- Difficulty date: December 20, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD GROUND SPOILER OUTBOARD HINGE WING ATTACH POINT HARDWARE CORRODED.   (C-CHECK) RO 2/20/2020   REMOVE AND REPLACE RIGHT HAND WING OUTBOARD GROUND SPOILER OUTBOARD HINGE WING ATTACH HARDWARE IAW CRJ200 AMM. TORQUE WRENCH ID# STS-0381 SERIAL NUMBER 10115599, CAL DUE DATE 10 DEC 20.
